# SDR SWIA20230612

- Difficulty date: June 12, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERITCAL STAB REAR SPAR AS A GOUGE WITH RAISED METAL ON THE RH TRAILING EDGE (MARKED).     (C-CHECK RO 7/23/2023)    REPAIRED VERTICAL STAB REAR SPAR GOUGE TO MHIRJ REO 601R-55-31-448 REV -- DATED 2023-06-20COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
